# SDR DALA2022041102502

- Difficulty date: April 4, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,846 hours, 40,991 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 1R SLIDE LIGHT WILL NOTILLUMINATE. CORRECTIVE ACTION: ADJUSTED GIRT BAR PROX SWITCH SENSOR A PER B717 AMM 25-66-11-822 -0011 OPS CHECKS GOOD. (2182774)
